Accessibility navigation


Items where Author is "Shaw, Mr Giles"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Katzourakis, N. and Shaw, G. (2018) Counterexamples in calculus of variations in L∞ through the vectorial Eikonal equation. Comptes Rendus Mathematique, 356 (5). pp. 498-502. ISSN 1631-073X doi: https://doi.org/10.1016/j.crma.2018.04.010

This list was generated on Fri Jun 5 23:40:08 2020 UTC.

Page navigation